# SDR CALA0500377

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 52,633 hours, 27,608 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT LOWER CHORD OF KEELBEAM CORRODED AT STA 540, RT A/C BAY COMPARTMENT. THE CORROSION WAS REMOVED IAW ECRA 5310-04491.
